# SDR ZZDA2011795

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Splice
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT SEAL DEPRESSOR FWD SPLICE, CORROSION.  ACCOMPLISHED SEAL DEPRESSOR FWD SPLICE REPLACEMENT PER B717 SRM 51-41-01 AND 53-20-15.
